MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Codes Inability to Auto-Fill (1044); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete event site name: (b)(6).Event site postal code: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the customer had difficulty inserting the intra-aortic balloon (iab) but they were able to position it and perform automatic filling.However, an automatic filling failure alarm occurred.A new iab was inserted to continue therapy without further issues.Therapy was completed 24 hours later.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
jingal amin
15 law drive
fairfield, NJ 07004
MDR Report Key20570200
Report Number2248146-2024-0000663
Device Sequence Number7827858
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260313(10)3000303715(11)230314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000303715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown